# SDR 2009FA0000992

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: General aviation
- Aircraft: N2438A
- Make and model: Cessna 182T
- Aircraft serial: 1821793
- Aircraft time: 719 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 070080417
- Condition: Chafed
- Location: Fuel System
- Part time: 719 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT’S RUDDER PEDDLE COVER IS CHAFING INTO THE FUEL LINE.  THIS CHAFING IS CAUSED BY INSUFFICIENT CLEARANCE OF THE RUDDER PEDDLE COVER AND THE FUEL LINE.  THE SAME CONDITION HAS BEEN FOUND ON TWO OTHER AIRCRAFT.  CORRECTED THE PROBLEM BY TRIMMING THE RUDDER PEDDLE COVER FOR POSITIVE CLEARANCE BETWEEN THE FUEL LINE AND COVER ON ALL THREE AIRCRAFT.  THE FUEL LINE ON 1821675 REQUIRED REPLACEMENT DUE TO DAMAGE BEYOND LIMITS.
